# SDR R61A2023032100211

- Difficulty date: March 2, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N225JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 36,503 hours, 23,055 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: 17122053003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED CRACK - LH WING BOTTOM SKIN - RIB 4 AT FWD SIDE OF MLG DOOR CUTOUT DOUBLER. PERFORMED TEMPORARY REPAIR ON LH WING LOWER SKIN AT RIB 4 FWD SIDE OF MLG DOOR CUTOUT. PERFORMED CUTOUT OF DAMAGE AND INSTALLED REPAIR DOUBLER. REF EMB ETD2023-170-005919
